On Weakly Connected Closed Geodetic Domination in Graphs Under Some Binary Operations

Authors

  • Jamil Hamja MSU-TCTO
  • Imelda S. Aniversario
  • Helen M. Rara

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i2.4356

Keywords:

weakly connected closed geodetic dominating set, weakly con- nected closed geodetic domination number

Keywords:

weakly connected closed geodetic dominating set, weakly con- nected closed geodetic domination number

Abstract

Let G be a simple connected graph. For S ⊆ V (G), the weakly connected closed geodetic dominating set S of G is a geodetic closure IG[S] which is between S and is the set of all vertices on geodesics (shortest path) between two vertices of S. We select vertices of G
sequentially as follows: Select a vertex v1 and let S1 = {v1}. Select a vertex v2 ̸= v1 and let S2 = {v1, v2}. Then successively select vertex vi ∈/ IG[Si−1] and let Si = {v1, v2, ..., vi} for i = 1, 2, ..., k until we select a vertex vk in the given manner that yields IG[Sk] = V (G). Also, the subgraph weakly induced ⟨S⟩w by S is connected where ⟨S⟩w = ⟨N[S], Ew⟩ with Ew = {u, v ∈E(G) : u ∈ S or v ∈ S} and S is a dominating set of G. The minimum cardinality of weakly connected closed geodetic dominating set of G is denoted by γwcg(G). In this paper, the authors show and investigate the concept weakly connected closed geodetic dominating sets of some graphs
and the join, corona, and Cartesian product of two graphs are characterized. The weakly connected closed geodetic domination numbers of these graphs are determined. Also, some relationships between weakly connected closed geodetic dominating set, weakly connected closed geodetic set, geodetic dominating set, and geodetic connected dominating set are established.

Downloads

How to Cite

Hamja, J., Aniversario, I. S. ., & Rara, H. M. . (2022). On Weakly Connected Closed Geodetic Domination in Graphs Under Some Binary Operations. European Journal of Pure and Applied Mathematics, 15(2), 736–752. https://doi.org/10.29020/nybg.ejpam.v15i2.4356